# SDR DALA2025080205795

- Difficulty date: July 28, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 46,772 hours, 33,202 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GSE TOW TRUCK CAME IN CONTACT OF LH, OUTBOARD UNDER WING.   C/W ER/A 628016-14.
